# SDR YADA09022009

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 54,939 hours, 47,497 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Windshield
- Part number: 10138402524
- Part serial: 06223R8757
- Condition: Cracked
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE COPILOT WINDSHIELD CRACKED ON DEPARTURE.  ACFT RETURNED AND MADE AN UNEVENTFUL LANDING AT THE AIRPORT OF DEPARTURE.  MX INSPECTED CRACKED OUTER PANE OF COPILOTS WINDSHIELD AND ELECTED TO REPLACE WINDSHIELD (OPS COULD HAVE BEEN CONTINUED WITH RESTRICTIONS IAW POH).
